Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A full characterization of stable unit balls in Orlicz spaces


Author: Antonio S. Granero
Journal: Proc. Amer. Math. Soc. 116 (1992), 675-681
MSC: Primary 46E30; Secondary 46B20
DOI: https://doi.org/10.1090/S0002-9939-1992-1127140-1
MathSciNet review: 1127140
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a full characterization of stable unit balls in Orlicz spaces, with Luxemburg norm, completing the partial results given by the author in Stable unit balls in Orlicz spaces, Proc. Amer. Math. Soc. 109 (1990), 97-104 and by M. Wisla in Extreme points and stable unit balls in Orlicz sequence spaces, Arch. Math. 56 (1991), 482-490.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E30, 46B20

Retrieve articles in all journals with MSC: 46E30, 46B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1127140-1
Keywords: Stable sets, Orlicz spaces, unit balls
Article copyright: © Copyright 1992 American Mathematical Society